# SDR VNAA2020052099923

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM CAP IS CORRODED IN SEVERAL PLACES AT LBL9, FS1000 TO FS1031. INSTALLED AFT BAGGAGE FLOOR CROSSBEAM IAW CRJ 700 AMM 53-61-43-400-801-A01 BETWEEN LBL9 AND RBL9 AT FS 1015.00.
